RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 263–264 (Mi umn4201)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Solution of the Dirichlet problem by the quasi-Monte Carlo method

V. T. Stoyantsev


Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 11.02.1974

Citation: V. T. Stoyantsev, “Solution of the Dirichlet problem by the quasi-Monte Carlo method”, Uspekhi Mat. Nauk, 30:1(181) (1975), 263–264

Citation in format AMSBIB
\Bibitem{Sto75}
\by V.~T.~Stoyantsev
\paper Solution of the Dirichlet problem by the quasi-Monte~Carlo method
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 263--264
\mathnet{http://mi.mathnet.ru/umn4201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405787}
\zmath{https://zbmath.org/?q=an:0313.65108}


Linking options:
  • http://mi.mathnet.ru/eng/umn4201
  • http://mi.mathnet.ru/eng/umn/v30/i1/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:284
    Full text:120
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019